# SDR CA060309001

- Difficulty date: February 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,431 hours
- Engine: Ge CF343A1
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 9960013
- Condition: Failed
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE, THE FLIGHT CREW REPORTED THEY HAD LOST THE AUTOPILOT, MACH TRIM AND THE STAB TRIM.  NR 1 STAB TRIM SWITCH WAS NOTICED TO BE STICKY AND HARD TO DISENGAGE. THE CREW WAS ADVISED THAT IT WAS PROBABLY THE NR 1 (CAPT'S) DISENGAGE SW (P/N 996-0013) AT FAULT AND CAUSING BOTH CHANNELS TO DISENGAGE AND THAT THE SWITCH NEEDED TO BE REPLACED. THE CREW CONTINUED ON IN A SLIGHTLY NOSE UP ATTITUDE AND THE AUTOPILOT UNSERVICEABLE. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AND THE SWITCH (P/N 996-0013) HAS BEEN REPLACED (TC NR 20060309001)
